Yesterday my psych prescribed me Zoloft 50mg and Klonopin 0.5mg. & since my insurance covers the generics I get those instead. Anyway last night was my first night on Zoloft (Sertraline) and it all started off "ok" you know, didn't have any major panic but wasn't able to fall asleep so I started playing some "auto hypnosis" videos on YouTube which I now know was the STUPIDEST thing I could have done. All these bad thoughts came in plus the side effects and it turned into to a full on panic attack and one of the worst I've had so far. I had symptoms I'd never had before like burning sensation on my arms, sweating, and tensing of my hands. My question is, will I eventually balance out? I know that's the purpose of Zoloft, my doctor says he gave it to me so it'd "balance me out" and he gave me the Klonopin (Clonozepam) to aid when I feel the panic.
I was considering never talking it again but I've read other people's stories and a number of them say that it took them a while but eventually it worked for them and now they feel great. I was thinking maybe cutting it in half and only talking 25mgs for the meanwhile these terrible side effects subside? Any advice?
Added 23 Sep 2015:
Sorry forgot to mention I'm using these to treat my GAD/panic disorder.
NervousRex good morning; Yes it well get better the first 7 to 14 days are the worse and that is what the Klonopin is for to help with the Zoloft and you should take it just as it says on the bottle to get through the side effect part then to reach full blood level it can be 6 to 8 weeks.But in most cases you do start feeling better in some areas prior to that. In the mean time you have the Klonipin to help with the panic.Do your best to ignore the side effects it just makes the panic worse do some slow breating deep where your stomach comes out inhale and exhale slowly helped me a lot when I was still having panic attacks.And I also take the generics there is very little difference except the binders in the medication but the active medication is the same. hang in there you well make it
23 Sep 2015
Chuck again NervousRex if any of the side effects are just to much call your doctor and let him/her know what is going on. Hope they are short lived.